# SDR SWIA200211482

- Difficulty date: November 16, 2002
- Submitted: November 22, 2002
- Operation: Air carrier
- Aircraft: N220SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120288
- Aircraft time: 21,566 hours, 30,094 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SECTION OF CABIN EMERGENCY LIGHTS ARE INOP.  INSTALLED SERVICEABLE BATTERY PACK.  OPS CHECK GOOD.
